MAUDE Adverse Event Report: LIMACORPORATE S.P.A. BONE SCREWS; BONE SCREWS DIA. 6.5 H.30MM

LIMACORPORATE S.P.A. BONE SCREWS; BONE SCREWS DIA. 6.5 H.30MM
Model Number 8420.15.030
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Medical device site infection (4845)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts, no pre-existing anomaly was discovered in the items belonging to the same product codes and lot numbers as those of the components involved in this event.The manufacturer will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
Patient developed an infection post on (b)(6) 2022 hip surgery and had a surgical washout procedure.The implant was not removed.Then on (b)(6) 2022, the patient presented with pain and x-rays show that the screw fixation failed and the implant is disassociated from the acetabulum.The correct date of the revision surgery is currently unknown.According to the information provided, the components involved in this event are the following: bone screw ø6,5 h.30mm (part code: 8420.15.030, lot number: 2114144, sterilization: 2100225) bone screw ø6,5 h.35mm (part code: 8420.15.040, lot number: 2114894, sterilization: 2100236) bone screw ø6,5 h.50mm (part code: 8420.15.070, lot number: 2105840, sterilization: 2100171) bone screw ø6,5 h.60mm (part code: 8420.15.090, lot number: 2023272 / 1805396, sterilization: 2100057 / 1800136).The patient is a female, date of birth on (b)(6) 1957.The event happened in the united states.

Brand Name
BONE SCREWS
Common Device Name
BONE SCREWS DIA. 6.5 H.30MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24207336
Report Number3008021110-2026-00114
Device Sequence Number5558191
Product Code MBL
UDI-Device Identifier08033390018869
UDI-Public08033390018869
Combination Product (Y/N)N
PMA/510(K) Number
K172456
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8420.15.030
Device Lot Number2114144
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown